# SDR MALA954668

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Corner
- Part number: 2724044101
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE PASSENGER DOOR CORNER CRACKED AT THE FORWARD HANDLE ATTACH POINT FORWARD CORNER.  REPAIRS WERE COMPLETED BY REPLACING THE CORNER, P/N 27-24044-010, IN ACCORDANCE WITH SA227 SRM 51-00-00 AND 51-04-01.  (M)
